# SDR 96FDEA01568

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46800
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: ARB00291
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 00181, LEFT O/B T/E FLAP I/B HINGE O/B SIDE AT REAR SPAR TENSION STRAP IS CRACKED AT BOTTOM FLANGE.  *S/D*  COMPLIED WITH EA 8-5710-31702, INSTALLED NEW PART PER SRM 53-00-01.
